# SDR AALA202306095123

- Difficulty date: June 8, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 35,679 hours, 19,612 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO BNA. AFTER TAKEOFF THE AFT FLIGHT ATTENDANTS REPORTED A SWEET MAPLE SYRUP ODOR IN THE LAST THIRD OF THE AIRCRAFT. THE FLIGHT ATTENDANTS REPORTED THAT THE ODOR DECREASED MIDWAY THROUGH THE FIGHT BUT CAME BACK AND WAS GETTING STRONGER. THE ODOR WAS MOST PROMINENT FROM ROW 21 TO THE AFT OF THE CABIN. THE CREW DEPLOYED THE PASSENGER CABIN OXYGEN MASKS AND DOONED THEIR OXYGEN MASKS. THE AIRCRAFT LANDED SAFELY AT BNA AND THE PASSENGERS WERE DEPLANNED ON THE TAXIWAY AND BUSED TO THE TERMINAL. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
